MAUDE Adverse Event Report: MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 118001B2
Medical Device Problem Codes Computer Software Problem (1112); Failure to Interrogate (1332); Failure to Sense (1559); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 21st december 2023 getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted.As it was stated, the operating table lost connection with siemens angiography device duing surgery leading to a delay in a procedure.When the interlocking was broken, a sound was heard intermittently on the angiography side.The table could not be operated when the position information was lost.It was stated that the recovery is done by restarting of angiography device.The zero position was adjusted and the following parts were replaced and calibrated during service visit on site: hybrid-or interface, column controller unit and trend potentiometer.According to provided information, the patient was probably anesthetized during the incident.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted.As it was stated, the operating table lost connection with siemens angiography device during tavi surgery leading to a 1-2 minutes delay in a procedure.When the interlocking was broken, a sound was heard intermittently on the angiography side.The table could not be operated when the position information was lost.It was stated that the recovery is done by restarting of angiography device.The zero position was adjusted and the following parts were replaced and calibrated during service visit on site: hybrid-or interface, column controller unit and trend potentiometer.According to provided information, the patient was anesthetized during the incident.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification.The device was being used for patient treatment when the malfunction occurred.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The full unique identifier (udi) # information is not available since the device was manufactured before 09/24/2022.The correction of b5 describe event or problem, d1 brand name, d3 manufacturer, d4 catalog #, d4 serial #, d4 unique identifier (udi) #, g1 contact office, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code ¿ explain, h4 device manufacture date and h6 medical device ¿ problem code fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 21st december 2023, getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted.As it was stated, the operating table lost connection with siemens angiography device during tavi surgery leading to a 1-2 minutes delay in a procedure.When the interlocking was broken, a sound was heard intermittently on the angiography side.The table could not be operated when the position information was lost.It was stated that the recovery is done by restarting of angiography device.The zero position was adjusted and the following parts were replaced and calibrated during service visit on site: hybrid-or interface, column controller unit and trend potentiometer.According to provided information, the patient was anesthetized during the incident.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.Corrected b5 describe event or problem: on 21st december 2023 getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted.As it was stated, the operating table lost connection with siemens angiography device duing tavi surgery leading to a 1-2 minutes delay in a procedure.When the interlocking was broken, a sound was heard intermittently on the angiography side.The table could not be operated when the position information was lost.It was stated that the recovery is done by restarting of angiography device.The zero position was adjusted and the following parts were replaced and calibrated during service visit on site: hybrid-or interface, column controller unit and trend potentiometer.According to provided information, the patient was anesthetized during the incident.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.Previous d1 brand name: hybrid or table column, surface-mounted.Corrected d1 brand name: magnus operating table system.Previous d3 manufacturer: maquet sas.Corrected d3 manufacturer: maquet gmbh.Previous d4 catalog #: 118001b2.Corrected d4 catalog #: n/a.Previous d4 serial #: (b)(6).Corrected d4 serial #: (b)(6).Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous g1 contact office: maquet sas, pascal jay.Corrected g1 contact office: maquet gmbh, holger ullrich.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Previous h4 device manufacture date: 07/01/2015.Corrected h4 device manufacture date: 07/06/2015.Previous h6 medical device ¿ problem code: communication or transmission problem|intermittent communication failure||4038.Corrected h6 medical device ¿ problem code: computer software problem|||1112.Electrical /electronic property problem|interrogation problem|failure to interrogate|1332.Electrical /electronic property problem|device sensing problem|failure to sense|1559.
 
Event or Problem Description
On 21st december 2023, getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted.As it was stated, the operating table lost connection with siemens angiography device during tavi surgery leading to a 1-2 minutes delay in a procedure.When the interlocking was broken, a sound was heard intermittently on the angiography side.The table could not be operated when the position information was lost.It was stated that the recovery is done by restarting of angiography device.The zero position was adjusted and the following parts were replaced and calibrated during service visit on site: hybrid-or interface, column controller unit and trend potentiometer.According to provided information, the patient was anesthetized during the incident.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.

Brand Name
MAGNUS OPERATING TABLE SYSTEM
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
avenue de la pomme de pin
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
avenue de la pomme de pin
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
avenue de la pomme de pin
rastatt 
GM  
MDR Report Key18452044
Report Number8010652-2024-00001
Device Sequence Number7660397
Product Code FQO
UDI-Device Identifier04046768088351
UDI-Public(01)04046768088351
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number118001B2
Device Catalogue Number118001B2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown